Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Frequent urination with nerve irritation post UTI, increased inflammation. Remedy?

hi I peeing lot more than i used too and my have nerve irritation. This all started in may when i developed a UTI out of nowhere. my bladder was sore and i had a UTI . My doctor gave me keffid and it cleared it up. But the frequency hasn t gone and there still feels like inflammation and nerve irritation . Including pelvis , pubic area and area were penis and pubic area meet. There is no blood in urine , im peeing around 10 times a day and usually pee in 2 hour gaps. i used to go 4 or 5 hours a time before UTI. I really need some help its effecting my life.
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have chronic UTI.

Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Please take broad spectrum antibiotics like Cefotaxime along with urinary antiseptic like Nitrofurantoin twice daily and urine alkaliser thrice daily.and later on switch on to appropriate antibiotics as per culture report.

Get the prescription of medicines from your family Physician.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.

Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor